Eigen values of symmetrizable matrices

Bhatia, Rajendra ; Kittaneh, Fuad ; Li, Ren-Cang (1998) Eigen values of symmetrizable matrices BIT Numerical Mathematics, 38 (1). pp. 1-11. ISSN 0006-3835

PDF - Publisher Version

Official URL: http://www.springerlink.com/index/H1T05277X655T075...

Related URL: http://dx.doi.org/10.1007/BF02510912


New perturbation theorems for matrices similar to Hermitian matrices are proved for a class of unitarily invariant norms called Q-norms. These theorems improve known results in certain circumstances and extend Lu's theorems for the spectral norm, see [Numerical Mathematics: a Journal of Chinese Universities, 16 (1994), pp. 177-185] to Q-norms.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Symmetrizable Matrices; Q-Norm; Perturbation Bound
ID Code:2527
Deposited On:08 Oct 2010 07:01
Last Modified:16 May 2016 13:30

Repository Staff Only: item control page